Volume 17, Number 1, January-March 2011
|Page(s)||86 - 101|
|Published online||09 October 2009|
On a semilinear variational problem
Zentrum Mathematik, Technische Universität München, Boltzmannstr. 3, 85747 Garching, Germany. email@example.com
Revised: 27 July 2009
We provide a detailed analysis of the minimizers of the functional , , subject to the constraint . This problem, e.g., describes the long-time behavior of the parabolic Anderson in probability theory or ground state solutions of a nonlinear Schrödinger equation. While existence can be proved with standard methods, we show that the usual uniqueness results obtained with PDE-methods can be considerably simplified by additional variational arguments. In addition, we investigate qualitative properties of the minimizers and also study their behavior near the critical exponent 2.
Mathematics Subject Classification: 35J20 / 49J45 / 35Q55
Key words: Nonlinear minimum problem / parabolic Anderson model / variational methods / Gamma-convergence / ground state solutions
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.